# SDR DL76L980739

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Component: 828450405
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/C GALLEY LOWER OVEN HAD ELECTRICAL HEAT SMELL.  OVEN TURNED OFF, SMELL DISSIPATED.  REPLACED OVEN AND INSPECTED WIRING, CKS OK.
